# SDR DLM90020837

- Difficulty date: July 19, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 20,775 hours, 11,016 cycles
- Engine: Iae V2525D5
- Engine time: 18,456 hours, 9,940 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 071602
- Condition: Power Loss
- Location: Nr 1
- Part time: 18,456 hours, 9,940 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE POWER ROLLED BACK AND EGT 625.  CREW FOLLOWED POM AND SHUT ENGINE DOWN.  REPLACED NR 1 ENG PER M/M.
